Our team of medical experts are ready to help

Your questions answered


Amy asked...

I constantly have bad skin on my chin and mood swings...

I constantly have bad skin on my chin and mood swings, how can I balance out my hormones to settle this? I am currently on the contraceptive pill. Thanks.

  • mother-thermometer-doctor-at-hand

    Do you need to see a GP ASAP?

     

    Would you like to speak with a doctor by video or phone at a time that suits you?

    Our Doctor@Hand service, delivered by Doctor Care Anywhere, is available on a pay-as-you-go basis with prices starting at just £60 per consultation*.

    Quote AXA20 to receive a 20% discount. (* Prices subject to change.)

The answer

Thank you for your question.

From what you have said, there is a high possibility that your symptoms are related to hormonal changes within your body.

Mood swings and problematic skin conditions are some of the symptoms which can occur.

We have noticed that you state you are on an oral contraceptive pill. Some oral contraceptives may also cause the symptoms you have described.

It would be suggested that the first instance would be to make an appointment to see your GP or Family Planning Clinic to discuss your issues. They may suggest changing oral contraceptives, and also may want to investigate further with regards to your hormonal levels, usually with a blood test.

After your appointment with a medical professional, they may be able to determine a management plan to help control your symptoms.

We hope this has been of useful.

Answered by the Health at Hand nurses